# SDR DALA2023063005262

- Difficulty date: June 29, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 54,161 hours, 38,713 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PAN BTW RBL 43 AND LBL 0 BTW STA Y=160 AND STA Y=193 AT CPAX CABIN WAS FOUND WITH CORROSION DAMAGE OUT OF LIMITS PER B717-200 SRM 53-00-00-1A ALLOWABLE DAMAGE GENERAL PARAGRAPH 4. C. FIGURE 103 AND DC-MD/BOEING NDT SPM PART 4 FIG 9. (REFERENCE TO NRC 211). SUMMARY OF NRC 00607: CORROSION LEVEL 2. FLOOR PAN BTW RBL 43 AND LBL 0 BTW STA Y=160 AND STA Y=193 WAS MANUFACTURED AND REPLACED PER B717-200 SRM 53-10-51-0I PROCEDURE 2 IDENTIFICATION 2, 51-41-02-0G, AND 51-41-05-0G. (LP #2841557)
